Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 92, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 20, 2006, 11:40 PM CDT for Kinney County, Maverick County, Uvalde County, Texas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2006, 11:40 PM CDT (04:40 UTC)
- Expired
- Apr 21, 2006, 12:45 AM CDT
- In force
- 65 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
Counties Kinney County, TX, Maverick County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 23 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 4.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2847 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 210440
SVREWX
TXC271-323-463-210545-
/O.NEW.KEWX.SV.W.0092.060421T0440Z-060421T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1140 PM CDT THU APR 20 2006
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR THE FOLLOWING COUNTIES...
UVALDE
KINNEY
MAVERICK
* UNTIL 1245 AM CDT
* AT 1138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
MAVERICK COUNTY...AND MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTIES.
LAT...LON 2908 10037 2936 10007 2950 9991 2932 9972
2930 9972 2909 10003 2909 10011 2904 10012
2895 10024
$$2 follow-up statements
000
WWUS54 KEWX 210530
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1229 AM CDT FRI APR 21 2006
TXC323-210539-
/O.CAN.KEWX.SV.W.0092.000000T0000Z-060421T0545Z/
MAVERICK TX-
1229 AM CDT FRI APR 21 2006
...THE SEVERE THUNDERSTORM WARNING FOR MAVERICK COUNTY IS
CANCELLED...
LAT...LON 2950 9991 2932 9972 2930 9972 2910 10002
2910 10011 2909 10012 2909 10036
$$
TXC271-463-210545-
/O.CON.KEWX.SV.W.0092.000000T0000Z-060421T0545Z/
UVALDE TX-KINNEY TX-
1229 AM CDT FRI APR 21 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR KINNEY AND UVALDE COUNTIES...
AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER UVALDE COUNTY...OR ABOUT 19 MILES EAST OF
BRACKETTVILLE...MOVING NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
LAT...LON 2950 9991 2932 9972 2930 9972 2910 10002
2910 10011 2909 10012 2909 10036
$$000
WWUS54 KEWX 210546
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1246 AM CDT FRI APR 21 2006
TXC271-463-210556-
/O.EXP.KEWX.SV.W.0092.000000T0000Z-060421T0545Z/
UVALDE TX-KINNEY TX-
1246 AM CDT FRI APR 21 2006
...THE SEVERE THUNDERSTORM WARNING FOR KINNEY AND UVALDE COUNTIES
EXPIRES AT 1245 AM CDT...
SMALL HAIL AND FREQUENT LIGHTNING WILL REMAIN POSSIBLE WITH THIS
THUNDERSTORM AS IT MOVES NORTHEAST AT 30 MPH ACROSS UVALDE COUNTY.
LAT...LON 2950 9991 2932 9972 2930 9972 2910 10002
2910 10011 2909 10012 2909 10036
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 11:39 PM CDT, 1 minute earlier.
Area forecast discussion, Apr 20, 11:39 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1139 PM CDT THU APR 20 2006 .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE REGION OVERNIGHT AS THE UPPER LEVEL TROF OVER NORTHWEST TEXAS SWINGS EASTWARD ACROSS NORTH TEXAS. CONVECTION IS REDEVELOPING ALONG AND AHEAD OF THE FRONTAL BOUNDARY CURRENTLY LOCATED JUST NORTH OF THE TEXAS HILL COUNTRY. THIS ACTIVITY WILL BE EAST OF KSAT AND KAUS AFTER 12Z. A COLD FRONT WILL FOLLOW THE PASSAGE OF THE TROF AXIS SHIFTING SFC WINDS TO THE NORTH AND NORTHEAST AFTER 12Z. BEST CHANCE OF TSTMS IMPACTING KSAT AND KAUS WILL BE BETWEEN 08Z AND 11Z. MVFR CIGS AND VSBYS WILL ACCOMPANY THE TSTMS. VFR CONDITIONS WILL PREVAIL AFTER 15Z. && .PREV DISCUSSION... (ISSUED 1033 PM CDT THU APR 20 2006) UPDATE...TORNADO WATCH 223 NO LONGER IN EFFECT. DISCUSSION WITH THE SEVERE STORMS PREDICTION CENTER AND LOOKING AT CURRENT ANALYSES HAVE CONCLUDED THAT THE THREAT OF THUNDERSTORMS IS NOT OVER WITH BUT THE MAIN IMPULSES DRIVING THE SEVERE WEATHER HAVE SHIFTED TO OUR EAST. THEREFORE GRIDS AND FORECASTS WERE UPDATED TO LOWER PROBABILITIES (BUT NOT ELIMINATE) AND TAKE OUT SEVERE. DEWPOINTS ARE STILL IN THE 60S TO NEAR 70 ACROSS THE REGION SO THUNDERSTORMS ARE STILL A POSSIBILITY OVERNIGHT AS WEAK IMPULSES MOVE EAST ACROSS CENTRAL TEXAS AROUND THE UPPER LOW OVER NORTHWEST TEXAS. EWX WATCHES/WARNINGS/ADVISORIES...NONE. 02/13
Hazardous weather outlook, Apr 20, 5:00 AM CDT, 18 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 500 AM CDT THU APR 20 2006 TXZ171>173-183>194-202>209-217>225-228-211000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 500 AM CDT THU APR 20 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. SOME OF THE STORMS COULD BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE WHERE STORMS REPEAT ACROSS THE SAME AREAS. ISOLATED TORNADOES ARE POSSIBLE NEAR A FRONTAL BOUNDARY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY ACROSS EASTERN PORTIONS OF SOUTH CENTRAL TEXAS. SOME OF THE STORMS COULD BECOME SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT. LOCALLY HEAVY RAINFALL IS POSSIBLE WHERE STORMS REPEAT ACROSS THE SAME AREAS. ISOLATED TORNADOES ARE POSSIBLE NEAR A FRONTAL BOUNDARY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND AGAIN TUESDAY THROUGH WEDNESDAY NIGHT ACROSS PARTS OF SOUTH CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY THROUGH FRIDAY.
In the hours before
Local storm report, Apr 20, 6:10 PM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
610 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 AM HAIL 5 E CAMP WOOD 29.67N 99.93W
04/20/2006 M0.88 INCH REAL TX LAW ENFORCEMENT
1020 AM HAIL 2 W LEAKEY 29.72N 99.80W
04/20/2006 M1.00 INCH REAL TX LAW ENFORCEMENT
1121 AM HAIL 5 NW TARPLEY 29.68N 99.34W
04/20/2006 M1.00 INCH BANDERA TX LAW ENFORCEMENT
QUARTER SIZE HAIL COVERING THE GROUND.
1157 AM HAIL 5 S BANDERA 29.65N 99.07W
04/20/2006 M1.75 INCH BANDERA TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED GOLFBALL SIZE HAIL SOUTH OF
TOWN.
1200 PM HAIL 3 E CENTER POINT 29.93N 98.98W
04/20/2006 M1.75 INCH KERR TX CO-OP OBSERVER
GOLFBALL SIZE HAIL ALONG VERDE CREEK AND GUADALUPE RIVER.
1238 PM HAIL 7 W COMFORT 29.97N 99.02W
04/20/2006 M0.75 INCH KERR TX LAW ENFORCEMENT
HAIL REPORTED BETWEEN COMFORT AND CENTER POINT.
1240 PM HAIL COMFORT 29.97N 98.90W
04/20/2006 M1.00 INCH KENDALL TX PUBLIC
ONE INCH HAIL FOR 3 TO 4 MINUTES, HAIL COVERED THE
GROUND.
1240 PM HAIL CEDAR PARK 30.51N 97.83W
04/20/2006 M0.88 INCH WILLIAMSON TX STORM CHASER
0225 PM HAIL 6 S HARPER 30.21N 99.25W
04/20/2006 M1.00 INCH GILLESPIE TX FIRE DEPT/RESCUE
HAIL COVERING THE GROUND.
0255 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/20/2006 M0.50 INCH GILLESPIE TX LAW ENFORCEMENT
PEA TO MARBLE HAIL COVERING THE GROUND.
0320 PM HAIL 10 W AUSTIN 30.31N 97.92W
04/20/2006 M0.75 INCH TRAVIS TX STORM CHASER
DIME TO PENNY SIZE HAIL IN WESTERN AUSTIN.
0330 PM HAIL ANDERSON MILL 30.45N 97.81W
04/20/2006 M1.00 INCH TRAVIS TX STORM CHASER
0330 PM HAIL 10 NW AUSTIN 30.41N 97.87W
04/20/2006 E0.50 INCH TRAVIS TX PUBLIC
HALF INCH AND LARGE AT THE WESTWOOD HIGH SCHOOL.
0345 PM HAIL ROUND ROCK 30.52N 97.67W
04/20/2006 M1.25 INCH WILLIAMSON TX AIRPLANE PILOT
0350 PM HAIL JOHNSON CITY 30.27N 98.41W
04/20/2006 M1.75 INCH BLANCO TX PARK/FOREST SRVC
GOLFBALL AT THE LBJ PARK HEADQUARTERS.
0446 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/20/2006 M1.00 INCH GILLESPIE TX EMERGENCY MNGR
0446 PM HAIL 15 E FREDERICKSBURG 30.27N 98.62W
04/20/2006 M0.75 INCH GILLESPIE TX PUBLIC
0446 PM HAIL 2 N ROUND ROCK 30.55N 97.67W
04/20/2006 M1.00 INCH WILLIAMSON TX PUBLIC
0448 PM HAIL 10 W AUSTIN 30.31N 97.92W
04/20/2006 M3.00 INCH TRAVIS TX BROADCAST MEDIA
THREE INCH HAIL REPORTED NEAR HUDSON BEND IN WESTERN
AUSTIN.
0458 PM HAIL 8 NW AUSTIN 30.39N 97.85W
04/20/2006 M0.75 INCH TRAVIS TX AMATEUR RADIO
PENNY SIZE HAIL AT ANDERSON MILL.
0500 PM HAIL 5 SE AUSTIN 30.25N 97.69W
04/20/2006 M2.50 INCH TRAVIS TX TRAINED SPOTTER
NEAR BURNET AVE AND FM183.
0500 PM HAIL 6 NE AUSTIN 30.37N 97.68W
04/20/2006 M1.75 INCH TRAVIS TX BROADCAST MEDIA
I35 AND PARMEN PARK.
0505 PM HAIL 10 N AUSTIN 30.45N 97.75W
04/20/2006 M1.00 INCH WILLIAMSON TX PUBLIC
0506 PM HAIL 8 NE AUSTIN 30.39N 97.66W
04/20/2006 M2.00 INCH TRAVIS TX TRAINED SPOTTER
DUVAL AND MOPAC.
0507 PM HAIL 7 NE AUSTIN 30.38N 97.67W
04/20/2006 M1.25 INCH TRAVIS TX AMATEUR RADIO
FM183 AND MOPAC.
0508 PM HAIL 1 N SAN MARCOS 29.89N 97.93W
04/20/2006 M1.00 INCH HAYS TX LAW ENFORCEMENT
0508 PM HAIL 3 SW SAN MARCOS 29.85N 97.96W
04/20/2006 M1.75 INCH HAYS TX OFFICIAL NWS OBS
HAIL AT THE TANGER OUTLETS MALL.
0510 PM HAIL 6 SW SAN MARCOS 29.82N 98.00W
04/20/2006 M2.75 INCH HAYS TX OFFICIAL NWS OBS
AT THE TANGR OUTLET MALL.
0510 PM HAIL 8 N AUSTIN 30.42N 97.75W
04/20/2006 M2.00 INCH TRAVIS TX TRAINED SPOTTER
0510 PM HAIL 5 N AUSTIN 30.38N 97.75W
04/20/2006 M1.75 INCH TRAVIS TX PUBLIC
0510 PM HAIL 3 SE SAN MARCOS 29.85N 97.89W
04/20/2006 M2.00 INCH GUADALUPE TX OFFICIAL NWS OBS
NEAR PARK FIELD.
0512 PM HAIL 8 NE AUSTIN 30.39N 97.66W
04/20/2006 M1.50 INCH TRAVIS TX BROADCAST MEDIA
NEAR PLUGERVILLE.
0514 PM FUNNEL CLOUD 8 N NEW BRAUNFELS 29.82N 98.12W
04/20/2006 COMAL TX PUBLIC
SEVERAL FUNNEL CLOUDS SIGHTED.
0515 PM FUNNEL CLOUD JOHNSON CITY 30.27N 98.41W
04/20/2006 BLANCO TX PARK/FOREST SRVC
FUNNEL CLOUD REPORTED BY PARK OFFICALS.
0515 PM HAIL 2 W SAN MARCOS 29.88N 97.96W
04/20/2006 M0.75 INCH HAYS TX AMATEUR RADIO
0515 PM HAIL 3 E SAN MARCOS 29.88N 97.88W
04/20/2006 M1.75 INCH CALDWELL TX AMATEUR RADIO
0517 PM HAIL 5 SW SAN MARCOS 29.83N 97.99W
04/20/2006 M2.75 INCH HAYS TX BROADCAST MEDIA
0517 PM HAIL 5 SW SAN MARCOS 29.83N 97.99W
04/20/2006 M2.00 INCH HAYS TX OFFICIAL NWS OBS
NUMEROUS WINDOWS AND ROOF TILES AND WIND SHIELDS BROKEN.
0519 PM HAIL 9 N AUSTIN 30.44N 97.75W
04/20/2006 M1.25 INCH TRAVIS TX AMATEUR RADIO
0520 PM HAIL 5 W AUSTIN 30.31N 97.83W
04/20/2006 M1.75 INCH TRAVIS TX TRAINED SPOTTER
ON CRELOE STREET.
0525 PM HAIL 3 NE SAN MARCOS 29.91N 97.89W
04/20/2006 M1.75 INCH HAYS TX AMATEUR RADIO
0525 PM HAIL 1 N MARTINDALE 29.86N 97.84W
04/20/2006 M1.00 INCH CALDWELL TX AMATEUR RADIO
0530 PM FLOOD AUSTIN 30.31N 97.75W
04/20/2006 TRAVIS TX LAW ENFORCEMENT
HIGH WATER ON GRAND AVENUE AND RICADILLY.
0533 PM HAIL 10 NW LLANO 30.85N 98.79W
04/20/2006 M0.88 INCH LLANO TX TRAINED SPOTTER
0537 PM FLOOD MARTINDALE 29.84N 97.84W
04/20/2006 CALDWELL TX NWS EMPLOYEE
SOME ROAD FLOODING AND WIND GUSTS TO 60 MPH.
0537 PM HAIL 8 NE AUSTIN 30.39N 97.66W
04/20/2006 M1.75 INCH TRAVIS TX BROADCAST MEDIA
NEAR PLUGERVILLE.
0537 PM HAIL MARTINDALE 29.84N 97.84W
04/20/2006 M2.00 INCH CALDWELL TX TRAINED SPOTTER
0545 PM HAIL 10 E AUSTIN 30.31N 97.58W
04/20/2006 M1.75 INCH TRAVIS TX AMATEUR RADIO
IN MAXWELL.
0555 PM HAIL LOCKHART 29.87N 97.68W
04/20/2006 M1.75 INCH CALDWELL TX AMATEUR RADIO
0559 PM HAIL 4 S LOCKHART 29.82N 97.68W
04/20/2006 M1.75 INCH CALDWELL TX AMATEUR RADIO
&&
PMLocal storm report, Apr 20, 7:02 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
702 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM FUNNEL CLOUD 8 SSE SAN MARCOS 29.77N 97.88W
04/20/2006 GUADALUPE TX PUBLIC
FUNNEL CLOUD 8 MI SSE OF SAN MARCOS ON HWY 123.
0558 PM HAIL LOCKHART 29.87N 97.68W
04/20/2006 M1.75 INCH CALDWELL TX FIRE DEPT/RESCUE
0545 PM TSTM WND DMG 6 N GIDDINGS 30.27N 96.93W
04/20/2006 LEE TX BROADCAST MEDIA
NUMEROUS TREES AND SOME SIGNS DOWN 2 MI S OF LINCOLN.
0602 PM HAIL 1 S LOCKHART 29.86N 97.68W
04/20/2006 M3.00 INCH CALDWELL TX AMATEUR RADIO
0610 PM HAIL 7 E LOCKHART 29.87N 97.56W
04/20/2006 M1.50 INCH CALDWELL TX AMATEUR RADIO
&&
DCLocal storm report, Apr 20, 7:56 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 3 SW SAN MARCOS 29.85N 97.96W
04/20/2006 M2.50 INCH HAYS TX TRAINED SPOTTER
HAIL COVERING THE GROUND 2 INCHES DEEP. WIDESPREAD TREE
LIMBS DOWN. MINOT STRUCTURAL DAMAGE.
0642 PM TSTM WND DMG 12 NE GIDDINGS 30.31N 96.79W
04/20/2006 LEE TX LAW ENFORCEMENT
NAILS CREEK STATE PARK ON W SIDE OF LAKE SUMMERVILLE AT
JUNCTION OF HWYS 180 AND 1697. TREES DOWN, MOBILE HOMES
DAMAGED, BARN DAMAGED.
0730 PM TSTM WND DMG 11 WNW GEORGETOWN 30.71N 97.86W
04/20/2006 WILLIAMSON TX FIRE DEPT/RESCUE
HOUSE DAMAGED.
&&
DCLocal storm report, Apr 20, 8:34 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
834 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG JARRELL 30.82N 97.60W
04/20/2006 WILLIAMSON TX LAW ENFORCEMENT
18 WHEELER BLOWN OVER ON I 35 IN JARRELL.
0750 PM TSTM WND DMG JARRELL 30.82N 97.60W
04/20/2006 WILLIAMSON TX LAW ENFORCEMENT
MOBILE HOME BLOWN OVER.
0800 PM FUNNEL CLOUD 7 E JARRELL 30.82N 97.48W
04/20/2006 WILLIAMSON TX PUBLIC
FUNNEL CLOUD ON CR 316 MOVING SSE.
&&
DCLocal storm report, Apr 20, 11:14 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1114 PM CDT THU APR 20 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 5 SW SAN MARCOS 29.83N 97.99W
04/20/2006 M4.00 INCH HAYS TX FIRE DEPT/RESCUE
*** 1 INJ *** EXTENSIVE HAIL DAMAGE IN AND AROUND TANGER
FACTORY OUTLET CENTER ON CENTERPOINT ROAD AND INTERSTATE
35. 200 VEHICLES DAMAGED WITH MANY WINDSHIELDS COMPLETELY
SHATTERED. ONE INJURY REPORTED FROM HAILSTONE THROUGH
WINDSHIELD. MANY PLATE GLASS WINDOWS IN OUTLET STORES
BROKEN OUT BY HAIL THAT WAS REPORTED TO HAVE BEEN BLOWN
BY STRONG WINDS ALMOST HORIZONTALLY. ALL SIGNAGE AT
FACTORY OUTLET CENTER DAMAGED OR DSTROYED. REPORTED BY
KEN BELL,SAN MARCOS FIRE MARSHAL AND EMERGENCY MANAGEMENT
COORDINATOR.
0518 PM HAIL 4 NNW AUSTIN 30.36N 97.78W
04/20/2006 M0.25 INCH TRAVIS TX OTHER FEDERAL
PEA TO DIME SIZE HAIL REPORTED BY 209TH WEATHER FLIGHT
SQUADRON AT CAMP MABRY.
0401 PM HAIL 3 N JOHNSON CITY 30.32N 98.41W
04/20/2006 M1.00 INCH BLANCO TX PUBLIC
0437 PM HAIL 4 ENE ROUND ROCK 30.54N 97.61W
04/20/2006 M1.00 INCH WILLIAMSON TX PUBLIC
INTERSECTION OF US HWY 79 AND SH 122.
0448 PM HAIL 5 NE BEE CAVE 30.36N 97.90W
04/20/2006 M1.00 INCH TRAVIS TX PUBLIC
2300 BLOCK OF MECCA DRIVE.
0453 PM HAIL 10 NNW AUSTIN 30.44N 97.81W
04/20/2006 M1.50 INCH TRAVIS TX CO-OP OBSERVER
AUSTIN GREAT HILL WEATHER OBSERVER.
0455 PM HAIL 9 NNW AUSTIN 30.43N 97.81W
04/20/2006 M1.75 INCH TRAVIS TX PUBLIC
LOST HORIZON DRIVE NEAR THE ABORETUM.
0520 PM HAIL SAN MARCOS 29.88N 97.93W
04/20/2006 M2.00 INCH HAYS TX TRAINED SPOTTER
HEN EGG SIZE HAIL ON BURLES STREET JUST NORTHWEST OF
IMMEDIATE DOWNTOWN AREA.
0530 PM HAIL 1 NNE SAN MARCOS 29.89N 97.92W
04/20/2006 M1.75 INCH HAYS TX PUBLIC
QUAIL CREEK DRIVE ABOVE AQUARENA SPRINGS.
0930 PM TSTM WND DMG 9 NW AUSTIN 30.40N 97.86W
04/20/2006 TRAVIS TX EMERGENCY MNGR
TREE DOWN AND BLOCKING ROADWAY AT CIMA SERENA AND MESA
DRIVE. MANY BRANCHES DOWN IN AREA NEAR STECK AVENUE AND
MESA DRIVE. SOME POWER LINES DOWN AS WELL. AUSTIN POLICE
DEPARTMENT BLOCKING ROADWAYS THAT HAVE FALLEN TREES AND
BRANCHES.
0515 PM HAIL SAN MARCOS 29.88N 97.93W
04/20/2006 M2.50 INCH HAYS TX PUBLIC
CORRUGATED PLASTIC ROOFING BROKEN. TREES STRIPPED OF
LEAVES. BROKEN WINDOW ON HOUSE.
0913 PM LIGHTNING 3 SW JOLLYVILLE 30.42N 97.79W
04/20/2006 TRAVIS TX EMERGENCY MNGR
LIGHTNING STRUCK HOUSE IN 9900 BLOCK OF BRIGHTLING LANE
NEAR PICKFAIR DRIVE. FIRE REPORTED IN ATTIC.
0515 PM HAIL JOHNSON CITY 30.27N 98.41W
04/20/2006 M1.00 INCH BLANCO TX BROADCAST MEDIA
0630 PM TSTM WND DMG 11 NE BURNET 30.87N 98.10W
04/20/2006 BURNET TX BROADCAST MEDIA
BARN DAMAGED. TRACTOR SHED DESTROYED.
0515 PM HAIL 1 NNW SAN MARCOS 29.89N 97.94W
04/20/2006 M1.25 INCH HAYS TX TRAINED SPOTTER
INTERSECTION OF N LBJ AND CRADDOCK AVE.
&&
DCThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 7:21 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 39 min |
| Apr 20, 7:54 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 36 min |
| Apr 20, 8:45 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 60 min |
| Apr 20, 10:56 PM CDT | Flash Flood Warning | EWX | Maverick | 3 hr |
| Apr 21, 12:59 AM CDT | Severe Thunderstorm Warning | EWX | Kerr | 61 min |
| Apr 21, 1:08 AM CDT | Tornado Warning | EWX | Kerr | 37 min |
| Apr 21, 1:14 AM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall | 61 min |
| Apr 21, 1:34 AM CDT | Tornado Warning | EWX | Bandera | 38 min |
| Apr 21, 2:24 AM CDT | Severe Thunderstorm Warning | EWX | Comal, Kendall | 66 min |
| Apr 21, 4:51 AM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 47 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.